RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 68, Issue 6, Pages 870–873 (Mi mz1010)  

On Rearrangements of the Haar System in $L_p$

D. Z. Marshan

Abkhazian State University

Abstract: In this paper we study operators rearranging the Haar system in each bundle. It is proved that the norm of any nonidentical rearrangement admits a nontrivial lower bound in $L_p$ spaces, $p\ne2$.

DOI: https://doi.org/10.4213/mzm1010

Full text: PDF file (135 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 68:6, 737–739

Bibliographic databases:

UDC: 517.512
Received: 20.11.1995
Revised: 26.06.1999

Citation: D. Z. Marshan, “On Rearrangements of the Haar System in $L_p$”, Mat. Zametki, 68:6 (2000), 870–873; Math. Notes, 68:6 (2000), 737–739

Citation in format AMSBIB
\Bibitem{Mar00}
\by D.~Z.~Marshan
\paper On Rearrangements of the Haar System in $L_p$
\jour Mat. Zametki
\yr 2000
\vol 68
\issue 6
\pages 870--873
\mathnet{http://mi.mathnet.ru/mz1010}
\crossref{https://doi.org/10.4213/mzm1010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1835186}
\zmath{https://zbmath.org/?q=an:1015.42018}
\transl
\jour Math. Notes
\yr 2000
\vol 68
\issue 6
\pages 737--739
\crossref{https://doi.org/10.1023/A:1026608716285}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000166684000026}


Linking options:
  • http://mi.mathnet.ru/eng/mz1010
  • https://doi.org/10.4213/mzm1010
  • http://mi.mathnet.ru/eng/mz/v68/i6/p870

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:166
    Full text:91
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020